# SDR SWAA2025122235267

- Difficulty date: November 14, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW STA 492.4 TO STA 500A STR 26R AND WL 156 AT FWD CARGO COMPARTMENT.  REPLACED SHIELD WEB AND FASTENERS LOCATED BTW STA 492.4 TO STA 500A STR 26R AND WL 156 AT FWD CARGO COMPARTMENT IAW SRM 51-40-02; SRM 51-10-02 AND DWG 143A0080 REV-.
